Robust stability of linear systems
Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 578-580
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_3_a15,
author = {Yu. I. Neimark},
title = {Robust stability of linear systems},
journal = {Doklady Akademii Nauk},
pages = {578--580},
year = {1991},
volume = {319},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a15/}
}
Yu. I. Neimark. Robust stability of linear systems. Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 578-580. http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a15/